Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 46

1

2

3

 

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Volume 42

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:4(2007) 415-427

 A Gagliardo–Nirenberg Inequality for Orlicz and Lorentz Spaces on Rn+

Ha Huy Bang and Mai Thi Thu

Abstract.  In this paper, essentially developing the method of [1 - 4, 15], we give an extension of the Gagliardo-Nirenberg inequality to Orlicz and Lorentz spaces defined on Rn+.

 

2000 Mathematics Subject Classification: 26D10, 46E30.

Keywords: Gagliardo-Nirenberg inequality, inequality for derivatives, Orlicz-type spaces.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013